# SDR FDEA200910093532

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 65175171
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR RT LWR TORQUE BOX, UPPER WEB SUPPORT ANGLE IS CRACKED AT STA 1263 ON AFT SIDE RADIUS.  REMOVED WEB DOUBLER, REMOVED CRACKED ANGLE, FABRICATED NEW ANGLE USING 7075-0 .090   PO 9008486 DIMS 18" X 5 7/8", HEAT TREATED ANGLE TO T6 CONDITION IAW FASI FORM 2-  27153-801 REV A, INSTALLED ANGLE AND WEB DOUBLER IAW SRM 51-30-2, 51-30-5 AND DWG PL 65-17517.
